# SDR USAA2009031690597

- Difficulty date: March 13, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 29,251 hours, 15,755 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Dirty
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1432 - PIT-PHL - EMERGENCY EQUIPMENT - SLIDE DOOR 1R WILL NOT ARM.  CLEANED AND LUBED LATCH.  OPERATIONAL CHECK NORMAL.
